Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had sores & splits on penis. Foreskin red. What could be the cause?

I am 65+ and have had sores & splits on my penis off & on for the last 6 months or so. No longer married, she died some years ago, so what could be the cause? Putting e45 cream clears it up after a week or so but it comes back after a while. Foreskin is slightly red & sore as well as the penis head, which has the small splits/sores. General health not bad, arthritis but not much else
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have developed infection of glans and foreskin ( Ballano Posthatitis) This is very common at this age
If you have not tested your blood sugar recently get it checked to rule out Diabetes.

Consult qualified Urologist for clinical examination to confirm the diagnosis and advice. You may need to get circumcised under local anaesthesia.
In the mean while take some antibiotics like Doxycycline to combat infection.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor